MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0313
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when they fired during the procedure, the capsule failed to attach on the esophageal wall of the patient, it was removed by the use of the deliver catheter.The patient suffered a tear on the esophageal wall, and there was no user harm.A repeat procedure was done on the same day using another capsule.The customer noted the patient was not under anesthesia.The delivery system and capsule will be returned for investigation.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when they fired during the procedure, the capsule failed to attach on the esophageal wall of the patient, it was removed by the use of the deliver catheter.The physician noticed blood on esophageal wall and mentioned that there was a mild tear, and no intervention was needed to treat the tear.A repeat procedure was done on the same day using another capsule.The customer noted the patient was not under anesthesia.The delivery system and capsule will be returned for investigation.
 
Additional Manufacturer Narrative
Additional information: evaluation summary: this report is based on information provided by medtronic investigation personnel and bravo device arriving in bio lab.Bravo device was received for evaluation.The returned sample met specification as received by medtronic.The visual inspection found no notable conditions.The customer reported when they fired during the procedure, the capsule failed to attach on the esophageal wall of the patient, it was removed by the use of the deliver catheter.The investigation found the device to function normally and within specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when they fired during the procedure, the capsule failed to attach on the esophageal wall of the patient, and the capsule was removed by the use of the deliver catheter.The physician noticed blood on esophageal wall and mentioned that there was a mild tear, and no intervention was needed to treat the tear.No repeat procedure was done on a different day as another capsule was used to proceed with the procedure.The customer noted the patient was not under anesthesia.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8457544
Report Number9710107-2019-00124
Device Sequence Number2887393
Product Code FFT
UDI-Device Identifier07290101361695
UDI-Public07290101361695
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2019
Device Model NumberFGS-0313
Device Catalogue NumberFGS-0313
Device Lot Number07290101361688
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2019
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer04/02/2019
05/22/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date04/18/2019
06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1